# SDR UIEA2024080200774

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 52,452 hours, 9,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND M/D SEAT TRACK CRACK AT STA 1700 AND STA 1760, LBL 11.33.  ( 1. REMOVED AFFECTED FASTERNERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 101 2. REPAIR DAMAGE AREA IAW EI NO: T2024A53M-1802 REV 1 3. INSTALLED FASTERNERS IAW SRM 51-40-02-0G-0 REV 101 AND DWG 14645223 SHEET 1 REV D, SHEET 2 REV D. 4. JOB COMPLETED AND CONDITION CHECK NORMAL.
